Mathematische Zeitschrift

, Volume 26, Issue 1, pp 687–690

Concerning the sum of a countable infinity of mutually exclusive continua

  • John Robert Kline
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1).
    W. Sierpiński,Un théorème sur les continues, Tohoku Mathematical Journ.13.Google Scholar
  2. 2).
    Cf. Anna Mullikin,Certain Theorems Relating to Plane Connected Point Sets, Transactions of the American Mathematical Society24 (1922), p. 145.Google Scholar
  3. 3).
    Cf. R. L. Moore,Concerning the Foundations of Plane Analysis Situs, Transactions of the American Mathematical Society17 (1916), p. 155, Theorem 41.Google Scholar

Copyright information

© Springer-Verlag 1927

Authors and Affiliations

  • John Robert Kline
    • 1
  1. 1.University of PensylvaniaPhiladelphia

Personalised recommendations